# SDR SIMA200615904

- Difficulty date: June 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABI - FLT 3234 - LEFT ENGINE OVERTEMP ON TAKEOFF 927 ABORTED TAKEOFF.  LEFT ENGINE TEMP WITH LIMITS PER CT7-9B MM 72-00-00 FIG 201 SHEET 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
